# SDR CALA9900218

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK AND SEVERAL LOOSE RIVETS IN RT SIDE OF RUDDER UPPER SKIN.  THE EFFECTED AREA OF SKIN WAS REMOVED AND A NEW SECTION OF SKIN WAS INSTALLED IAW SRM 55-03-00, FIGURE 12, PAGE 19.
